MAUDE Adverse Event Report: ABBOTT MEDICAL 8CH INFINITY DBS FLEX EXTN KIT, 60CM, B; DBS EXTENSION

ABBOTT MEDICAL 8CH INFINITY DBS FLEX EXTN KIT, 60CM, B; DBS EXTENSION
Model Number 6372
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Movement Disorder (4412)
Date of Event 04/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
It was reported that after a fall the patient's lead extensions exhibited high impedances resulting in ineffective therapy.As a result, surgical intervention has occurred to address the issue by replacing the extensions.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
8CH INFINITY DBS FLEX EXTN KIT, 60CM, B
Common Device Name
DBS EXTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key25123065
Report Number1627487-2026-02222
Device Sequence Number8662072
Product Code MHY
UDI-Device Identifier05415067030351
UDI-Public(01)05415067030351(10)7302617(17)211205
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/05/2021
Device Model Number6372
Device Catalogue Number6372
Device Lot Number7302617
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS BURR HOLE CAP (X2).; DBS IPG.; DBS LEAD (X2).
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight82 KG